Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Am I spotting?

Okay, I've been on the Nuva Ring for many months now and have never had a problem with my period coming on time. As soon as I would take the ring out within 2 days (3 tops), my period would come. It's been 5 days since I've taken it out (I took it out last Sunday) and still no period. Except today, it's been literally a "drop" of pinkish/brownish blood..and some weird stringy mucus. Sorry if this is too graphic but I've NEVER in my life had this experience even while pregnant! I want to know if this is spotting (I have had sex with my husband last month but can't remember when). Please help, I am freaking out because it usually doesn't take this long and I'm too scared to take a test without my husband (he went out tonight with the boys). I haven't told him yet because I do this EVERY TIME and then my period comes, and I look like an idiot. I am also a smoker so this is nerve-wracking, which makes me want to smoke more. I could be worrying about nothing, which in turn is causing my period to be late..but honestly I've never dealt with spotting and from what I've read, it really looks like I might be. Please help!

Answer Question
 
CoolMommy86

Asked by CoolMommy86 at 8:38 PM on Jun. 10, 2011 in Pregnancy

Level 1 (3 Credits)
Answers (5)
  • spotting is natural it happen to me before but it actually goes away after a while mine was while i was pregnant by any chance r you pregnant
    mz_cuellar254

    Answer by mz_cuellar254 at 8:42 PM on Jun. 10, 2011

  • birth control can cause your cycle to be off
    syntekgal

    Answer by syntekgal at 8:49 PM on Jun. 10, 2011

  • Sometimes contraceptives can make you spot. Its called break through bleeding. But since its time for your period and it hasn't come down I would take a pregnancy test just to ease your own mind. Then if you are pregnant get to your doctor ASAP. If not your period could just be lighter from the contraception.
    DDWay

    Answer by DDWay at 9:07 PM on Jun. 10, 2011

  • I meant contraceptive. Lol.
    DDWay

    Answer by DDWay at 9:08 PM on Jun. 10, 2011

  • bump

    sherribeare

    Answer by sherribeare at 12:33 AM on Jun. 11, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN